Sumalee, A and Watling, DP orcid.org/0000-0002-6193-9121 (2008) Partition-based algorithm for estimating transportation network reliability with dependent link failures. Journal of Advanced Transportation, 42 (3). pp. 213-238. ISSN 0197-6729
Abstract
Evaluating the reliability of a transportation network often involves an intensive simulation exercise to randomly generate and evaluate different possible network states. This paper proposes an algorithm to approximate the network reliability which minimizes the use of such simulation procedure. The algorithm will dissect and classify the network states into reliable, unreliable, and un-determined partitions. By postulating the monotone property of the reliability function, each reliable and/or unreliable state can be used to determine a number of other reliable and/or unreliable states without evaluating all of them with an equilibrium assignment procedure. The paper also proposes the cause-based failure framework for representing dependent link degradation probabilities. The algorithm and framework proposed are tested with a medium size test network to illustrate the performance of the algorithm.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | (c) 2008, Wiley. This is the peer reviewed version of the following article: Sumalee, A and Watling, DP (2008) Partition-based algorithm for estimating transportation network reliability with dependent link failures. Journal of Advanced Transportation, 42 (3). pp. 213-238 , which has been published in final form at http://dx.doi.org/10.1002/atr.5670420303 . This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Environment (Leeds) > Institute for Transport Studies (Leeds) > ITS: Spatial Modelling and Dynamics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 18 Nov 2016 16:08 |
Last Modified: | 19 Jan 2018 13:24 |
Published Version: | http://dx.doi.org/10.1002/atr.5670420303 |
Status: | Published |
Publisher: | Wiley |
Identification Number: | 10.1002/atr.5670420303 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:84670 |